RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Tomsk. Gos. Univ. Mat. Mekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2013, Number 3(23), Pages 60–65 (Mi vtgu321)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On direct sums of cyclic groups with invariant monomorphisms

A. R. Chekhlov

Tomsk State University

Abstract: Direct sums of cyclic groups with left or right invariant monomorphisms are described.

Keywords: left or right invariant monomorphisms, endomorphism ring, direct sum of cyclic groups, torsion complete group.

Full text: PDF file (451 kB)
References: PDF file   HTML file
UDC: 512.541

Citation: A. R. Chekhlov, “On direct sums of cyclic groups with invariant monomorphisms”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2013, no. 3(23), 60–65

Citation in format AMSBIB
\Bibitem{Che13}
\by A.~R.~Chekhlov
\paper On direct sums of cyclic groups with invariant monomorphisms
\jour Vestn. Tomsk. Gos. Univ. Mat. Mekh.
\yr 2013
\issue 3(23)
\pages 60--65
\mathnet{http://mi.mathnet.ru/vtgu321}
\elib{https://elibrary.ru/item.asp?id=19115702}


Linking options:
  • http://mi.mathnet.ru/eng/vtgu321
  • http://mi.mathnet.ru/eng/vtgu/y2013/i3/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Chekhlov, “On abelian groups with commuting monomorphisms”, Siberian Math. J., 54:5 (2013), 946–950  mathnet  crossref  mathscinet  isi
    2. A. R. Chekhlov, “On abelian groups with right-invariant isometries”, Siberian Math. J., 55:3 (2014), 574–577  mathnet  crossref  mathscinet  isi  elib  elib
  • Вестник Томского государственного университета. Математика и механика
    Number of views:
    This page:135
    Full text:33
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020